Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Jordan homomorphisms onto prime rings


Author: M. F. Smiley
Journal: Trans. Amer. Math. Soc. 84 (1957), 426-429
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9947-1957-0083484-X
MathSciNet review: 0083484
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0083484-X
Article copyright: © Copyright 1957 American Mathematical Society